# SDR CA060321001

- Difficulty date: March 16, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Braero HS7482A
- Aircraft time: 60,844 hours
- Engine: Rroyce DART5342
- Propeller: Rotol R2124304
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Condition: Failed
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) DEPARTING, THE CREW OBSERVED A FUEL FILTER INDICATION ON NR 2 ENGINE. THE TAKEOFF WAS REJECTED AND THE AIRCRAFT RETURNED TO THE COMPANY RAMP. MAINTENANCE REPLACED THE FILTER AND AFTER SATISFACTORY GROUND RUN THE AIRCRAFT WAS RETURNED TO SERVICE. (TC NR 20060321001)
